# SDR UPS06847741

- Difficulty date: August 20, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB AT POS NR 2 CRACKED.  REPAIRED IAW EO DC8-5330-2159.
